4 side-effects of weight gain powder that you should be aware of

By  ,  Onlymyhealth editorial team
Aug 11, 2017
Comment

Subscribe for daily wellness inspiration

Like onlymyhealth on Facebook!

Quick Bites

  • High in vitamin C and iron, they can trigger stomach problems.
  • Liver problems have been reported on inappropriate intake.
  • Nausea can occur if it remains insoluble in the stomach.

Boon for body building enthusiasts, health supplements such as weight gain powder are shortcut to get bigger and stronger muscles along with gaining weight. In the same manner, people with the desire to gain weight consume weight gain power without any second thoughts. One must have complete understanding of dangers of health supplements before choosing these. The quickest way of increasing body weight is not the safest way, as its usage has not been accredited or recommended by physicians. 

Weight Gain Powder

What is weight gain powder

Available in various flavored powders and mixed with liquid, weight gain powder raises body's ability to produce energy in a quick time span. Thereafter, the energy is utilized in training harder, providing fast results. A catalyst for high-intensity training ascertains weight gain. Classified as osmotically active substance, the health supplement pulls water into muscle cells and increases protein synthesis. 

How weight gain powders work?

Available in various flavoured powders, the weight gain powder raises body's ability to produce energy in a quick time span. Thereafter, the energy is utilized in training harder, providing fast results. A catalyst for high-intensity training ascertains weight gain. Classified as osmotically active substance, the health supplement pulls water into muscle cells and increases protein synthesis. 

Who should intake weight gain powder?

Health risks and effectiveness of weight gain powder are one of the most researched topics by nutrition experts. According to health experts, inappropriate consumption of weight gain powder causes muscle cramps / pulls along with other adverse side effects. In some other cases of inadequate consumption, ailments such as anecdotal reports of kidney damage, liver problems, heart problems, dehydration and diarrhea have been reported. Weight gain powder is extensively rich in vitamin C and iron content, which are the reasons of diarrhea and stomach problems, respectively. To avoid unnecessary health ailments, one must use weight gain powder only if he is healthy and has no kidney problems.

Risks associated with weight gain powder

Kidney Problems: Kidney ailments are predominantly associated with intake of weight gain powder. Although, weight gain powder is an indirect cause of kidney stones that make body hormones susceptible to it.

Liver Problems: Liver problems have been reported on inappropriate intake of weight gain powder. The health supplement proves fatal when consumed with alcohol.

Muscle Pulls and Cramps: Sometimes, people train too exhaustively with unrealistic supposition. This assumed approach may result in lack of sufficient fluid supply that cause muscle pulls / cramps.

Breathing Problems: Breathing problems have also been associated with improper consumption of weight gain powder. Inappropriate dosage of this health supplement has often led to breathing problems such as coughing, sneezing, wheezing and even asthma. If one has some breathing problem, weight related health supplements should be avoided.
 
Nausea and Diarrhoea: One of the uncommon syndromes of improper intake of weight gain powder, Nausea and Diarrhoea can occur in case health supplement remains insoluble in the stomach. 

Image: Getty

Write a Review Feedback
Is it Helpful Article?YES168 Votes 78244 Views 5 Comments
Post a Comment
disclaimer

Though all possible measures have been taken to ensure accuracy, reliability, timeliness and authenticity of the information; Onlymyhealth assumes no liability for the same. Using any information of this website is at the viewers’ risk. Please be informed that we are not responsible for advice/tips given by any third party in form of comments on article pages . If you have or suspect having any medical condition, kindly contact your professional health care provider.

Comments
  • Nishant21 Sep 2016

    I am using protein supplements as i want to gain muscle. Should I continue ?

  • deepak08 Dec 2012

    mara face par pimple nikel rahe hai. pls koi dava batao.

  • OM PATIL06 Dec 2012

    I AM OM FROM MAHARASHTRA MY BODY WEAK YOU SUGGEST ANY HEALTH POWER SOME RULE AND INSTRUCTURE PLZ

  • rishi27 Oct 2012

    i m using gainer due to that pimple coming on my face so could you suggest any thing .however now i am thinking to take protein i should go for hat or no as i have a pimple problem caused by gainer

  • PRADEEP04 Feb 2012

    I AM PRADEEP BISHT FROM PANCHKULA HARYANA ME BODY VERY WEAK I AM USES HEALTH POWER SOME RULE AND INSTRUCTURE PLZ

MORE FOR YOU
  • All
  • Article
  • Slideshow
  • Video